MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113116
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a laparoscopic incisional hernia repair procedure, the sorbafix enhanced fixation device failed to secure the mesh after multiple attempts.The fixation was attempted at the abdominal soft tissue with adequate counter-pressure; however, the fasteners failed to deploy and secure.The loose fasteners were removed from the patient, and another device was used to complete the procedure.Reportedly, the surgeon had prior experience using this product.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, during a procedure, the sorbafix enhanced fixation device failed to secure the mesh after multiple attempts.The loose fasteners were removed from the patient.The image provided shows the sorbafix fixation device has no visible damage to the device housing, and the trigger is not actuated.Also, there are twelve (12) loose fasteners lying next to the device.However, photo does not assist in determining root cause.The subject device was discarded and is not available for evaluation.Based on the information provided and without having the sample to evaluate, a definitive root cause cannot be determined.A review of manufacturing records was performed and found that the device was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25410442
Report Number1213643-2026-00719
Device Sequence Number21443808
Product Code GDW
UDI-Device Identifier00801741016707
UDI-Public(01)00801741016707(11)250925(17)270828(10)HUKW1167
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113116
Device Lot NumberHUKW1167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown